American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Bobby Wilson. On almost everywhere convergence of strong arithmetic means of Fourier series. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richard Oberlin. A Marcinkiewicz maximal-multiplier theorem. Proc. Amer. Math. Soc. 141 (2013) 2081-2083.
Abstract, references, and article information   
View Article: PDF

[3] Sandra Saliani. $\ell^2$-Linear independence for the system of integer translates of a square integrable function. Proc. Amer. Math. Soc. 141 (2013) 937-941.
Abstract, references, and article information   
View Article: PDF

[4] Christoph Aistleitner. Convergence of ${\sum}c_k f(k x)$ and the Lip $\alpha$ class. Proc. Amer. Math. Soc. 140 (2012) 3893-3903.
Abstract, references, and article information   
View Article: PDF

[5] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christoph Thiele. The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000) 5745-5766. MR 1695038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Marshall Ash and Sh. T. Tetunashvili. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 2627-2636. MR 1657746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pamela B. Pierce and Daniel Waterman. Bounded variation in the mean. Proc. Amer. Math. Soc. 128 (2000) 2593-2596. MR 1670415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antônio Zumpano. Infinite type homeomorphisms of the circle and convergence of Fourier series. Trans. Amer. Math. Soc. 350 (1998) 4023-4040. MR 1451619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miroslav Repický. A family of permitted trigonometric thin sets. Proc. Amer. Math. Soc. 125 (1997) 137-144. MR 1343721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lung-Kee Chen and Dashan Fan. The convergence of the Bochner-Riesz means at the critical index . Proc. Amer. Math. Soc. 124 (1996) 2717-2726. MR 1327002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. S. Bhatia and Babu Ram. The extensions of the Ferenc Móricz theorems. Proc. Amer. Math. Soc. 124 (1996) 1821-1829. MR 1307497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. P. Zhou. What strong monotonicity condition on Fourier coefficients can make the ratio $\Vert f-S\sb n(f)\Vert /E\sb n(f)$ be bounded? . Proc. Amer. Math. Soc. 121 (1994) 779-785. MR 1198461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Geraldo Soares De Souza and G. Sampson. A function in the Dirichlet space such that its Fourier series diverges almost everywhere . Proc. Amer. Math. Soc. 120 (1994) 723-726. MR 1126194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shu Yun Sheng. The extension of the theorems of \v C.\ V. Stanojevi\'c and V. B. Stanojevi\'c . Proc. Amer. Math. Soc. 110 (1990) 895-904. MR 1031672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Waterman. A generalization of the Salem test . Proc. Amer. Math. Soc. 105 (1989) 129-133. MR 929413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Časlav V. Stanojević. Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli. Bull. Amer. Math. Soc. 19 (1988) 283-286. MR 940488.
Abstract, references, and article information   
View Article: PDF

[26] Niranjan Singh and K. M. Sharma. The integrability of generalized Garrett-Stanojevi\'c sums . Proc. Amer. Math. Soc. 104 (1988) 135-144. MR 929424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Romuald Dąbrowski. On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. 18 (1988) 49-51. MR 919659.
Abstract, references, and article information   
View Article: PDF

[28] Časlav V. Stanojević and Vera B. Stanojevic. Generalizations of the Sidon-Telyakovski\u\i\ theorem . Proc. Amer. Math. Soc. 101 (1987) 679-684. MR 911032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Ajtai and A. S. Kechris. The set of continuous functions with everywhere convergent Fourier series . Trans. Amer. Math. Soc. 302 (1987) 207-221. MR 887506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harold E. Benzinger. Nonharmonic Fourier series and spectral theory . Trans. Amer. Math. Soc. 299 (1987) 245-259. MR 869410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3